# SDR SWAA2022110930684

- Difficulty date: September 26, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Pulled
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 661CB HAS SEVERAL PULLED FASTENER HOLE ON AFT END (MARKED) / PERFORMED DAMAGE REMOVAL & SURFACE PREPARATION IAW SRM 51-70-04-2R-9 PARA 4 STEPS A-C .; CHOPPED FIBERS FILLED THE DEFECTIVE FASTENER HOLES & SET TO CURE IAW SRM 51-70-04-2R-9 PARA 4 STEPS D & E .CURED THE RESIN MIXTURE & PERFORMED THE SURFACE PREPARATION STEPS IAW SRM 51-70-04-2R-9 PARA 4 STEPS E-I PER GENERAL REPAIR SRM 51-70-04-2R-0 FIGURE 214 PAGE 39. REF CAL TOOL THERMOMETER ID ATS883 SN 15112530 CAL DUE 10/2022 .FABRICATED REPAIR PLIES FROM BMS9-3 STYLE 1581 TYPE H-2 LOR NUMBER 1502472-1; INSTALLED PLIES WITH BMS8-301 CLASS1 LOT NUMBER JH2EAA8895; VACUUM BAGGED PLIES; VERIFIED 5X5 AND SET PLIES TO CURE USING HOTBONDER ID: NCX000523 DUE: 06/2023 SRM 51-70-04-2R-9 PARAGRAPH 4.J-M.;[08] REPAIR PLIES CURED IAW SRM 51-70-04-2R-9 PARA 4 STEP M . REF CAL TOOL HOT BONDER NCX000523 CAL DUE 06/2023 REQUESTING POST CURE NDI IAW SRM 51-70-04-2R-9 PAR 4.O.UT INSPECTED POST CURE IAW 737 NDTM PART 4 51-00-02.  NO DISBONDS NOTED. EQUIP USED:  -EPOCH 650 ID: ATS2031 CAL DUE: 03/23MS10-60 ENAMEL TO INTERIOR & EXTERIOR SURFACES IAW SRM 51-70-04-2R-9 PARA 4 STEP P PER GENERAL REPAIR SRM 51-70-04-2R-0 PARA 4. P . (2);[
